# SDR USAA950998

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 870
- Part time: 27,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORROSION BS 870 S-21L.  INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 51-70-11 FIG 1.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (M)
